# SDR AALA20170816001

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 50,318 hours, 25,196 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED.  UPON GEAR EXTENSION THE LEFT MAIN GEAR NEVER GOT A  GREEN DOWN LIGHT.  THE BULB DID NOT TEST GOOD, BUT AN EMERGENCY GEAR EXTENSION WAS MADE.  A LOW PASS WAS DONE AND TOWER STATED THE GEAR APPEARED TO BE DOWN.  UNEVENTFUL LANDING.  AFTER LANDING THE GEAR WAS PINNED BEFORE TAXI IN.  REMOVED AND REPLACED THE GREEN DOWN AND LOCKED LAMPS.  PERFORMED PSEU BITE CHECK PER AMM 32-60-00 AND CHECKED MAIN GEAR INBOARD DOOR OPERATION.  OPERATIONAL CHECK GOOD.
